×

Rings with unique addition. (English) Zbl 0081.26304


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] C. E. Rickart, One-to-one mappings of rings and lattices, Bull. Amer. Math. Soc. 54 (1948), 758 – 764. · Zbl 0032.24904
[2] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891 – 895. · Zbl 0044.02204
[3] -, Structure theory of faithful rings, II. Restricted rings, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 523-544. · Zbl 0077.25801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.